# SDR DALA2017020100815

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 46,639 hours, 32,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT THE GALLEY DOOR EMERGENCY EXIT SIGN COVER WAS LOOSE. MAINTENANCE SECURED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
